# SDR CA100622005

- Difficulty date: June 6, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW530A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Faulty
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

IFSD ON FINAL APPROACH, AS THE PILOTS REDUCED POWER, THE NR 2 ENGINE SHUT ITSELF DOWN.  RE-LIGHT ATTEMPTS WERE NOT SUCCESSFUL AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED AT DESTINATION.  POST FLIGHT TROUBLESHOOTING FOUND A FAULTY FUEL CONTROL WHICH WILL BE REPLACED.
